# SDR IPXA2025090270230

- Difficulty date: August 14, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 34,969 hours, 21,338 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tee Fitting
- Part number: 149N7655
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT BODY FAIRING BS 1220, LBL 65, TEE FITTING HAD CORROSION.  INSTALLED A NEW TEE FITTING IAW SRM 51-40-02-0G.
